MathSciNet Relay Station
MathSciNet bibliographic data
MR1469423 (99b:45008) 45N05 (45D05 47D06 47N20)
Lizama, Carlos A characterization of uniform continuity for Volterra equations in Hilbert spaces. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3581–3587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement